Translator Disclaimer
July 2019 Lagrangian submanifolds in strict nearly Kähler 6-manifolds
Hông Vân Lê, Lorenz Schwachhöfer
Osaka J. Math. 56(3): 601-629 (July 2019).

Abstract

Lagrangian submanifolds in strict nearly Kähler 6-manifolds are related to special Lagrangian submanifolds in Calabi-Yau 6-manifolds and coassociative cones in $G_2$-manifolds. We prove that the mean curvature of a Lagrangian submanifold $L$ in a nearly Kähler manifold $(M, J, g)$ is symplectically dual to the Maslov 1-form on $L$. Using relative calibrations, we derive a formula for the second variation of the volume of a Lagrangian submanifold $L^3$ in a strict nearly Kähler manifold $(M^6, J, g)$ and compare it with McLean's formula for special Lagrangian submanifolds. We describe a finite dimensional local model of the moduli space of compact Lagrangian submanifolds in a strict nearly Kähler 6-manifold. We show that there is a real analytic atlas on $(M^6, J, g)$ in which the strict nearly Kähler structure $(J, g)$ is real analytic. Furthermore, w.r.t. an analytic strict nearly Kähler structure the moduli space of Lagrangian submanifolds of $M^6$ is a real analytic variety, whence infinitesimal Lagrangian deformations are smoothly obstructed if and only if they are formally obstructed. As an application, we relate our results to the description of Lagrangian submanifolds in the sphere $S^6$ with the standard nearly Kähler structure described in [34].

Citation

Download Citation

Hông Vân Lê. Lorenz Schwachhöfer. "Lagrangian submanifolds in strict nearly Kähler 6-manifolds." Osaka J. Math. 56 (3) 601 - 629, July 2019.

Information

Published: July 2019
First available in Project Euclid: 16 July 2019

zbMATH: 07108032
MathSciNet: MR3981303

Subjects:
Primary: 53C38, 53C40, 53D12, 58D99

Rights: Copyright © 2019 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.56 • No. 3 • July 2019
Back to Top